Prox-mappings associated with a pair of Legendre conjugate functions
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 7 (1973) no. R2, p. 39-65
@article{M2AN_1973__7_2_39_0,
     author = {Wexler, D.},
     title = {Prox-mappings associated with a pair of Legendre conjugate functions},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {7},
     number = {R2},
     year = {1973},
     pages = {39-65},
     zbl = {0294.90075},
     mrnumber = {473823},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1973__7_2_39_0}
}
Wexler, D. Prox-mappings associated with a pair of Legendre conjugate functions. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 7 (1973) no. R2, pp. 39-65. http://www.numdam.org/item/M2AN_1973__7_2_39_0/

[1] H. Aris, Condition suffisante de dérivabilité de l'application prox, Faculté des sciences de Montpellier, Travaux du séminaire d'analyse unilatérale, 1969, exposé n° 4. | MR 267435

[2] E. Asplund, Averaged norms, Israël J. Math., 1967, 5, 227-233. | MR 222610 | Zbl 0153.44301

[3] E. Asplund, Positivity of duality mappings, Bull. Amer. Math. Soc, 1967, 73, 200-203. | MR 206663 | Zbl 0149.36202

[4] E. Asplund and R. T. Rockafellar, Gradients of convex functions, Trans. Amer. Math. Soc., 1969, 139, 443-467. | MR 240621 | Zbl 0181.41901

[5] A. Beurling and A. E. Livingstone, A theorem on duality mappings in Banach spaces, Ark. Mat., 1962, 4, 405-411. | MR 145320 | Zbl 0105.09301

[6] F. E. Browder, On theorem of Beurling and Livingstone, Canad. J. Math., 1965, 17, 367-372. | MR 176320 | Zbl 0132.10602

[7] N. Bourbaki, Intégration, Hermann, Paris, 1952 and 1956. | MR 84560

[8] N. Bourbaki, Espaces vectoriels topologiques, Hermann, Paris, 1953 and 1955.

[9] C. Castaing, Proximité et mesurabilité, Faculté des sciences de Montpellier. Travaux du séminaire d'analyse unilatérale, 1968, exposé n° 1. | MR 259063

[10] D. F. Cudia, The geometry of Banach spaces. Smoothness, Trans. Amer. Math., Soc., 1964, 110, 284-314. | MR 163143 | Zbl 0123.30701

[11] M. M. Day, Normed linear spaces, Springer, Berlin, 1958. | MR 94675 | Zbl 0082.10603

[12] N. Dinculeanu, Integrarea pe spatii local compacte, Editura Acad. R.S.R., Bucharest, 1965. | MR 190279

[13] A. D. Ioffe and V. M. Tihomirov, Conjugacy of convex functionals and extremum problems (Russian), Uspehi mat. nauk, 23, 1968, 6, 51-116. | MR 288601 | Zbl 0167.42202

[14] M. A. Krasnosel'Skii and Ja. B. Putickii, Convex functions and Orlicz spaces (Russian), GIF-ML, Moskow, 1958.

[15] C. Lescarret, Applications «prox» dans un espace de Banach, C. R. Acad. Sci., Paris, 1967, 265, 676-678. | MR 230111 | Zbl 0175.15203

[16] C. Lescarret, Semicontinuité supérieure de la multi-application «prox», Faculté des sciences de Montpellier, Travaux du séminaire d'analyse unilatérale, 1969, exposé n° 5. | MR 259549

[17] J. J. Moreau, Proximité et dualité dans un espace hilbertien, Bul.. Soc. Math. France, 1965, 93, 273-299. | Numdam | MR 201952 | Zbl 0136.12101

[18] J. J. Moreau, Fonctionelles convexes, mimeographed lecture notes, Séminaire «Equations aux dérivées partielles», Collège de France, 1966. | Numdam

[19] R. T. Rockafellar, Leval sets and continuity of conjugate functions, Trans. Amer. Math. Soc., 1966, 123, 46-63. | MR 192318 | Zbl 0145.15802

[20] R. T. Rockafellar, Conjugates and Legendre transforms of convex functions. Canad. J. Math., 1967, 19, 200-205. | MR 213496 | Zbl 0145.06406

[21] S. L. Troyanski, On locally uniformly convex and differentiable norms in certain non separable Banach spaces, Studia Math. 37, 1971, 2, 173-180. | MR 306873 | Zbl 0214.12701